# SDR SWIA202265063

- Difficulty date: January 9, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT HAND SIDE SEAT RAIL CORRODED IN MULTIPLE AREA'S APPROX FS409.00+112 THRU FS449.85.    (C-CHECK RO 3/14/2022)    REMOVED CORROSION FROM LH SIDEWALL SEAT RAIL FS409.00+112  TO FS449.85 BY BLENDING IAW CRJ200 SRM 51-21-06 FOUND TO BE OUT OF LIMITS PER SRM 53-21-49 REMOVED AND FABRICATED AND INSTALLED PER REO 601R-53-00-055, REV C, DATED 3/21/17, REPAIR B / COMPLIED WITH ALL STEPS OF REO 601R-53-00-055, REV C, DATED 3/21/17, REPAIR B
